Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 92, NWS Albuquerque, NM

August 9, 2018Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 9, 2018, 9:40 PM MDT for Valencia County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 9:40 PM MDT (03:40 UTC)
Expired
Aug 10, 2018, 12:45 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Valencia County, NM

The radar

The Albuquerque radar (KABX), 53 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2018-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2018-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
2615 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

545 
WGUS55 KABQ 100340
FFWABQ
NMC061-100645-
/O.NEW.KABQ.FF.W.0092.180810T0340Z-180810T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
940 PM MDT THU AUG 9 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Valencia County in central New Mexico...

* Until 1245 AM MDT.

* At 939 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one and a half inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly or is already occurring.

* Some locations that will experience flooding include...
  Belen, Jarales, Los Trujillos-Gabaldon, Adelino, Los Chaves and Rio
  Communities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3473 10673 3459 10674 3460 10680 3474 10679

$$

24
2 follow-up statements
976 
WGUS75 KABQ 100442
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1042 PM MDT THU AUG 9 2018

NMC061-100645-
/O.CON.KABQ.FF.W.0092.000000T0000Z-180810T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
1042 PM MDT THU AUG 9 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR
CENTRAL VALENCIA COUNTY...

At 1039 PM MDT, Doppler radar indicated light to moderate rain 
continuing across the Interstate 25 corridor between Los Chaves to 
Belen to Jarales. Up to two inches of rain have already fallen. 
Emergency management officials reported water across many roadways 
in Belen. Use extreme caution if driving. Never drive through water 
of unknown depth.

Some locations that will experience flooding include...
Belen, Jarales, Los Trujillos-Gabaldon, Adelino, Los Chaves and Rio 
Communities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately. Take
immediate precautions to protect life and property.

&&

LAT...LON 3473 10673 3459 10674 3460 10680 3474 10679

$$

34
431 
WGUS75 KABQ 100636
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1236 AM MDT FRI AUG 10 2018

NMC061-100646-
/O.EXP.KABQ.FF.W.0092.000000T0000Z-180810T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
1236 AM MDT FRI AUG 10 2018

...THE FLASH FLOOD WARNING FOR CENTRAL VALENCIA COUNTY WILL EXPIRE AT
1245 AM MDT...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3473 10673 3459 10674 3460 10680 3474 10679

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 5:49 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 9, 5:49 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
549 PM MDT Thu Aug 9 2018

.AVIATION...
00Z TAF CYCLE
A healthy crop of tstms have formed over the northern and western
high terrain. Tstms will generally move south into valley locales
producing one to two hour long periods of MVFR conditions.
Thunderstorms will be capable of producing moderate to large hail,
frequent cloud to ground lightning, and gusty erratic winds. VCTS
can also produce strong gusty erratic winds. The eastern plains are
expected to also get their fair share of tstm activity between now
and 09Z. Areas from KLVS to KSXU to KTCC could see a passing tstm
between 01Z to 04Z, with storm coverage pushing south to KCVN to KROW
03Z to 06Z. Tstm activity is expected to fully diminish by the early
morning hours, with remnant high cirrus over much of the state.
Tomorrow will see another round of afternoon tstms forming over the
higher terrain and potentially along any sfc boundaries over eastern
NM.

24

&&

.PREV DISCUSSION...246 PM MDT Thu Aug 9 2018...
.SYNOPSIS...
An active end to the work-week is underway, with thunderstorms
developing further west across the state compared to the past few
days. Storms this evening will be capable of producing locally heavy
rainfall and localized flash flooding. More storms are forecast
Friday, with high temperatures below normal thanks to rain-cooling
and additional cloud cover. Look for continued rain chances through
the weekend, though trending down some from Friday. High pressure
will strengthen over the region next week, leading to an uptrend in
temperatures. However, decent chances for storms look to persist for
the foreseeable future.

&&

.DISCUSSION...
The upper high is pulling away, as evidenced by the pressure height
falls noted on the 12Z upper air analysis, and was centered over
Nevada at 12Z. PWATs are trending up across central and western New
Mexico and were near 1" on the KABQ upper air sounding this morning.
An increase in storm coverage is expected this afternoon, especially
across central and west central New Mexico where storms have not been
as plentiful that past couple of days. South or southwest steering
flow will take storms off of the central mountain chain over the
Santa Fe and Albuquerque Metros this afternoon/evening. Both the 12Z
and 18Z NAM, and the last several runs of the HRRR show the eastern
highlands, Estancia Valley, the Sandia/Manzano Mountains and perhaps
portions of the south central highlands getting hammered this evening
and these are the areas where we have our highest evening PoPs. The
Flash Flood Watch is still in effect and will be left as-is this
forecast cycle given no compelling evidence for change. Another crop
of storms with scattered to numerous coverage is forecast for
Friday, but instability will be more limited with daytime
temperatures forecast to be 3 to 8 degrees cooler than today's. Look
for a downturn Saturday, thanks in-part to some drying of the
atmosphere. Sunday may tick back up in terms of storm coverage, with
the upper high over Utah and a weak upper low over the TX Panhandle.
Northerly steering flow on Sunday would once again take storms off
the higher terrain late day over the Santa Fe and Albuquerque Metros.

Both the 12Z operational runs of the ECMWF and GFS show the upper
high building over AZ/NM next week, leading to an uptrend in
temperatures back to above normal most areas by Wednesday or
Thursday. The GFS shows a weaker high, with daily rounds of storms
persisting. Our forecast is closer to the GFS at this time.

11

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms will be found over
much of the forecast area for the remainder of the day and into
tonight, especially along and east of the central mountain chain.
After receiving wetting rainfall in several locales, tonight's RH
recovery should be good to excellent across most of the state. A
continued moist southeasterly flow at the surface should keep
sufficient moisture in place for more scattered to numerous storms
on Friday. Temperatures  will run a few to several degrees below
average Friday afternoon in all areas except the northwest plateau.

This weekend high pressure aloft will stretch about a southwest to
northeast oriented axis, wrapping dry air into northern NM on
Saturday. A weak upper low will take shape over west TX, keeping
some mid level moisture in far eastern NM, but overall a downtrend
in storm coverage is expected Saturday. Temperatures will not alter
much Saturday, but could gain a degree or two on Sunday. A
disturbance aloft is then expected to enter northern NM Sunday with
additional storms accompanying and eventually spreading into the
western tier of the state through the evening. The weather next week
will be characterized by a gradual exit of the weak low over west TX
while high pressure remains ill-defined, struggling to re-establish
itself over the Great Basin. This will keep daily thunderstorm
chances going with temperatures approaching normalcy.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 AM MDT Friday for the following zones...
NMZ508-512>515-521>523-528-529-532-533-537.

&&
Hazardous weather outlook, Aug 9, 3:10 AM MDT, 18 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
310 AM MDT Thu Aug 9 2018

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
310 AM MDT Thu Aug 9 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms are expected across New Mexico
this afternoon through the overnight hours. Storm motion will be slow
and enough instability will exist for heavy rainfall. Flash flooding
will be possible, especially on areas that have received recent heavy
rains, as well as burn scars. A few severe storms are also possible
today, favoring areas in the vicinity of the central highlands.
Large hail and damaging winds are the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Widespread showers and thunderstorms will continue on Friday. Locally
heavy rain and flash flooding is possible, especially where soils are
saturated.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts, flooding, hail
and strong wind gusts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 9, 6:26 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
626 PM MDT THU AUG 9 2018

NMZ528-530-531-100100-
Far Northeast Highlands-Union County-Harding County-
626 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST
CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 700 PM MDT...

At 626 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gladstone, or 30 miles south of Des Moines, moving south at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Gladstone, Farley and Yates.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3642 10406 3638 10384 3612 10388 3618 10418
TIME...MOT...LOC 0026Z 013DEG 16KT 3633 10398

44
Special weather statement, Aug 9, 6:52 PM MDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
652 PM MDT THU AUG 9 2018

NMZ506-507-100115-
West Central Mountains-West Central Highlands-
652 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...EAST
CENTRAL MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES UNTIL 715 PM
MDT...

At 652 PM MDT, Doppler radar was tracking a strong thunderstorm near
Marquez, or 24 miles north of Laguna Pueblo, moving east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Marquez.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3536 10743 3546 10729 3540 10706 3522 10721
TIME...MOT...LOC 0052Z 290DEG 8KT 3539 10728

44
Special weather statement, Aug 9, 6:58 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
658 PM MDT THU AUG 9 2018

NMZ522-100145-
Estancia Valley-
658 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TORRANCE COUNTY
UNTIL 745 PM MDT...

At 658 PM MDT, Doppler radar was tracking a strong thunderstorm over
Estancia, moving south at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Estancia and McIntosh.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3493 10611 3490 10595 3461 10589 3464 10623
TIME...MOT...LOC 0058Z 358DEG 14KT 3479 10605

CA
Special weather statement, Aug 9, 7:40 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Albuquerque NM
740 PM MDT THU AUG 9 2018

NMZ523-524-539-100215-
Eastern Lincoln County-South Central Highlands-Central Highlands-
740 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHEASTERN
TORRANCE COUNTIES UNTIL 815 PM MDT...

At 740 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Corona, moving south at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Duran.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3451 10552 3445 10531 3419 10538 3429 10568
TIME...MOT...LOC 0140Z 021DEG 10KT 3442 10545

44
Special weather statement, Aug 9, 8:01 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
801 PM MDT THU AUG 9 2018

NMZ507-519-100230-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
801 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA...NORTHWESTERN
VALENCIA AND BERNALILLO COUNTIES UNTIL 830 PM MDT...

At 801 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Mesita, or 18 miles east of Laguna Pueblo, moving
south at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Tohajiilee.

This includes Interstate 40 between Mile Markers 125 and 141.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3522 10722 3521 10699 3493 10688 3490 10720
TIME...MOT...LOC 0201Z 340DEG 16KT 3512 10707

44
Special weather statement, Aug 9, 8:43 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
843 PM MDT THU AUG 9 2018

NMZ506>508-519-520-100315-
Southwest Mountains-West Central Mountains-West Central
Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
843 PM MDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...WEST
CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 915 PM
MDT...

At 843 PM MDT, Doppler radar was tracking a strong outflow boundary
along a line extending from 11 miles east of Acoma Pueblo to 18
miles south of Mesita to 13 miles west of Belen. Movement was south
at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this outflow
boundary.

Locations impacted include...
La Joya.

This includes Interstate 25 between Mile Markers 167 and 174.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3452 10751 3433 10726 3430 10683 3478 10691
      3486 10726 3499 10743
TIME...MOT...LOC 0243Z 000DEG 32KT 3484 10739 3474 10726 3473 10700

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:00 PM MDTSpecial Weather StatementABQLos Alamos30 min
Aug 9, 6:08 PM MDTSpecial Weather StatementABQSan Miguel37 min
Aug 9, 6:19 PM MDTAreal Flood AdvisoryABQSandoval116 min
Aug 9, 6:23 PM MDTSpecial Weather StatementABQSandoval37 min
Aug 9, 6:26 PM MDTSpecial Weather StatementABQHarding34 min
Aug 9, 6:52 PM MDTSpecial Weather StatementABQSandoval23 min
Aug 9, 6:58 PM MDTSpecial Weather StatementABQTorrance47 min
Aug 9, 7:09 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 9, 7:18 PM MDTSevere Thunderstorm WarningABQCibola, McKinley, Sandoval57 min
Aug 9, 7:34 PM MDTAreal Flood AdvisoryABQSan Miguel116 min
Aug 9, 7:37 PM MDTAreal Flood AdvisoryABQSandoval113 min
Aug 9, 7:38 PM MDTSevere Thunderstorm WarningABQSandoval32 min
Aug 9, 7:40 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Aug 9, 7:40 PM MDTSpecial Weather StatementABQTorrance35 min
Aug 9, 7:45 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 9, 7:51 PM MDTAreal Flood AdvisoryABQBernalillo114 min
Aug 9, 8:01 PM MDTSpecial Weather StatementABQBernalillo29 min
Aug 9, 8:32 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia118 min
Aug 9, 8:43 PM MDTSpecial Weather StatementABQValencia32 min
Aug 9, 8:52 PM MDTAreal Flood AdvisoryABQLincoln, Torrance113 min
Aug 9, 9:06 PM MDTAreal Flood AdvisoryABQValencia114 min
Aug 9, 10:58 PM MDTAreal Flood AdvisoryABQDe Baca, Quay, Roosevelt2 hr
Aug 10, 12:29 AM MDTSpecial Weather StatementABQQuay31 min
Aug 10, 1:35 AM MDTAreal Flood AdvisoryABQChaves115 min
Aug 10, 1:33 PM MDTSpecial Weather StatementABQGuadalupe42 min
Aug 10, 2:04 PM MDTSpecial Weather StatementABQTaos41 min
Aug 10, 2:10 PM MDTSpecial Weather StatementABQTorrance50 min
Aug 10, 2:16 PM MDTSpecial Weather StatementABQGuadalupe44 min
Aug 10, 3:46 PM MDTSpecial Weather StatementABQLos Alamos44 min
Aug 10, 3:54 PM MDTSpecial Weather StatementABQ51 min
Aug 10, 4:01 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos119 min
Aug 10, 4:06 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 10, 4:24 PM MDTSpecial Weather StatementABQTaos36 min
Aug 10, 4:26 PM MDTSpecial Weather StatementABQValencia34 min
Aug 10, 4:34 PM MDTAreal Flood AdvisoryABQTaos116 min
Aug 10, 4:46 PM MDTSpecial Weather StatementABQLos Alamos44 min
Aug 10, 4:48 PM MDTSpecial Weather StatementABQMora42 min
Aug 10, 5:31 PM MDTSpecial Weather StatementABQSandoval44 min
Aug 10, 5:44 PM MDTSpecial Weather StatementABQSan Miguel46 min

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.